Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

173 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest treatment for vertigo and dizziness

Answered by
Dr.
Dr. Ajay Panwar

Neurologist

Practicing since :2007

Answered : 1714 Questions

default
Posted on Thu, 10 Sep 2015 in Ear, Nose and Throat Problems
Question: i had a good dose of i know now was vertigo went to hospital and a phisio gave me the side to side exersize it seemed to work but i still feel heavy headed and on the brink but nothing like my one night stand with vrtigo i do take 10 mg of ramaprill as i am now 72 yrs could it now be starting to cause some dizzines may i need to change bp pills Also i like a mediam glass of red wine with my dinner have had for many years but i do not get on the booze as such what do you think.
doctor
Answered by Dr. Ajay Panwar 42 minutes later
Brief Answer:
As follows:

Detailed Answer:
Hi XXXX,
Thanks for being on healthcaremagic.com.
I am Dr.Ajay Panwar,a neurologist,here to answer your query.

Though Ramipril commonly cause vertigo.But,you have to correlate it temporally with your symptoms.Is it that after starting ramipril,your vertigo increased or there is no relation between vertigo and ramipril?
If there is no temporal relation between the two,there is no indication to change the BP medicine.
Red wine may be beneficial in some aspects and harmful in others.Chronic use can damage Liver.
More amount may actually damage heart also.
Still,if you have good control over it,a glass of red wine a day has been shown to be beneficial in some studies.So,you can keep going for it.I suggest,however,to get yourself screened for Liver and Heart function.

Hope that I have answered your query.If you have some further questions,I shall be glad to answer else please close the thread,rate it and write a review as your rating will be of help to me.

Regards
Dr.Ajay Panwar,
MD,DM(Neurology)
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics

Recent questions on  Liver

doctor1 MD

i have burning cramps in my feet which prevents me walking. I get shooting pains in my arms and sudden swelling with red blotchy skin of my hands that comes and goes. I feel tired and run down and often find I can t continue after mid/late afternoon so I have to rest. My memory is shockingly bad and I m female age 45. My Iron levels are usually in the high range of normal and a few weeks ago it was alarmingly high but has returned to my normal . There were some liver enzymes detected in my last 2 blood tests and I am waiting for an ultra sound scan of my liver.

doctor1 MD

Hi Doctor, i have a pain in my right side of my abdomen, exactly on the place where liver is located. it started when i was in hospital treating for malaria, pneumonia and typhoid fever. the examination result for these diseases in different hospitals was different. but i took all the prescribed drugs. When I check i check my liver except there was enlargement of liver and spleen, they called Hepatosplenomegaly they told me that the size and function of the liver is fine. but still the pain after a year and half is continuing. sometimes it is low and other time very strong which i feel it very well when i asleep by that side. plus i have disc prostitution case which is not treated. So, my question is do you think that the problem is liver case or associated with the disc problem?

doctor1 MD

Earlier this year I noticed a dark brown mark on my scrotum which at first I thought was a bruise. It is painless and completely flat. Looks probably like a liver spot and is about 1cm wide when I stretch/flatten out the skin. If anything the mark has faded rather than gone darker. Could it just be a liver spot or freckle - i am quite a freckled person. I'm 35 years of age.

Thanks

doctor1 MD

hi im a 27 yr old male who recently started getting heart palpitations. I had blood tests done aswell as a 24 hour holter moniter test, im yet to recieve relsults on the holter moniter though my blood tests indicate that my liver enzymes are at 3.0 due to fatty cells is there anyway that high liver enzymes cause heart problems and if so what would i expect once all tests are in?

doctor1 MD

I HAVE TINGLING PAIN IN MY RIGHT SIDE BELOW THE RIB CAGE . BUT ONLY WHEN I SIT IT GOING COMPLETELY AWAY WHEN I LAY DOWN?

doctor1 MD

I have been taking atorvastatin 40 mg for 4 months - through carotid endarterectomy surgery - with horrible subjective side effects which, objectively, include very low hematocrit of 32.9% and other low red blood cell counts. Primary Care...

doctor1 MD

Hi Doctor, I am xxxxxxx XXXXXXX from XXXXXXX Age 38 years. Last month i have got my LFT done where SGPT was 132 and SGOT was 82 because i consume liquor on a regular basis thats why got those test done; but all of sudden i realized that last week...